Hi I am 23 years old. 100 lbs. 5'2. I have been feeling dizzy/lightheaded on and off for a few months. I have bouts of fatigue eyerday for the last few months. I also have chills everyday. My hands and feet are always cold and I have been diagnosed with Raynauds Phenomena. My hand and feet tingle everyday. I feel very weak alot of the time. My neck feel inflamed at times and feel like there is a lump in it. I also see auras sometimes. I have anxiety and depression which I am being treated for as we speak. I started zoloft 25mg 4 days ago and take lorazapam .5mg as needed. With that being said here are the tests they have done on me. MRI Of head normal. CAT scan of abdomen normal. EKG of heart normal. Several blood tests which are normal except my bilirubin is elevated staying around 2.5. Liver enzymes great. Hepatitis test normal and am still immune to Hep B. I recently got a CRP test done and they said the results were elevated so they were going to send me to a blood specialist. I am really worried . . .what could this be?
That is what I am beginning to think after doing some research. I hope they figure it out soon . . It's so hard to just sit and wait when something is wrong with you. Is there a more acurate test they can do for thyroid?
HAVE YOU HAD YOUR B12 LEVEL CHECKED? LOW LEVELS CAN CAUSE NUMBNESS, TINGLING OF HANDS AND FEET, DEPRESSION AND ANEMIA (WHICH CAN CAUSE LIGHTHEADEDNESS AND WEAKNESS) AND IF YOUR DOCTOR TELLS YOU YOUR LEVELS ARE FINE, ASK FOR LEVELS. NEUROLOGIC IMPAIRMENT CAN BEGIN BEFORE THE LEVELS ARE ROCK BOTTOM.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.